Reference Type | Journal (article/letter/editorial) |
---|
Title | Episodic gravitational collapse and migration of the mountain chain during orogenic roll-on in the Himalayas |
---|
Journal | Journal of Metamorphic Geology |
---|
Authors | BELL, T. H. | Author |
---|
SAPKOTA, J. | Author |
Year | 2012 (September) | Volume | 30 |
---|
Issue | 7 |
---|
Publisher | Wiley |
---|
DOI | doi:10.1111/j.1525-1314.2012.00992.xSearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 159609 | Long-form Identifier | mindat:1:5:159609:4 |
---|
|
GUID | 0 |
---|
Full Reference | BELL, T. H., SAPKOTA, J. (2012) Episodic gravitational collapse and migration of the mountain chain during orogenic roll-on in the Himalayas. Journal of Metamorphic Geology, 30 (7) 651-666 doi:10.1111/j.1525-1314.2012.00992.x |
---|
Plain Text | BELL, T. H., SAPKOTA, J. (2012) Episodic gravitational collapse and migration of the mountain chain during orogenic roll-on in the Himalayas. Journal of Metamorphic Geology, 30 (7) 651-666 doi:10.1111/j.1525-1314.2012.00992.x |
---|
In | (2012, September) Journal of Metamorphic Geology Vol. 30 (7) Wiley |
---|
These are possibly similar items as determined by title/reference text matching only.